# SDR HEED065039

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 7645001078126
- Condition: Fluctuating
- Location: Engine Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE NEEDLE FLUCTUATES RAPIDLY (BLUFFY) FOR A FEW SECOND 3-5 TIMES PER MINUTE R.  REPLACED UNIT.
